# SDR SWAA2021051873368

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 72,499 hours, 43,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SERVICE DOOR ON A/C RIGHT SLIDE PACK IS FALLING OUT. ; / SECURED EXCESS SLIDE MATERIAL TO CASE VELCRO. CASE REMAINED SECURED AND CLOSED. NO DEFECTS PER AMM 20-00-00
